Voronoi's congruence via Bernoulli distributions

Štefan Porubský

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 1, page 1-5
  • ISSN: 0011-4642

How to cite

top

Porubský, Štefan. "Voronoi's congruence via Bernoulli distributions." Czechoslovak Mathematical Journal 34.1 (1984): 1-5. <http://eudml.org/doc/13421>.

@article{Porubský1984,
author = {Porubský, Štefan},
journal = {Czechoslovak Mathematical Journal},
keywords = {congruences; Bernoulli numbers; Voronoi's congruence},
language = {eng},
number = {1},
pages = {1-5},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Voronoi's congruence via Bernoulli distributions},
url = {http://eudml.org/doc/13421},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Porubský, Štefan
TI - Voronoi's congruence via Bernoulli distributions
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 1
SP - 1
EP - 5
LA - eng
KW - congruences; Bernoulli numbers; Voronoi's congruence
UR - http://eudml.org/doc/13421
ER -

References

top
  1. W. Johnson, 10.1016/0022-314X(75)90020-7, J. Number Th. 7 (1975), 251-265. (1975) Zbl0308.10006MR0376512DOI10.1016/0022-314X(75)90020-7
  2. O. Grün, Eine Kongruenz für Bernoullische Zahlen, Jahresber. d. Deutschen Math. Verein. 50 (1940), 111-112. (1940) MR0002332
  3. S. Lang, Cyclotomic Fields, Springer-Verlag, New York 1978. (1978) Zbl0395.12005MR0485768
  4. J. Uspenski, M. Heaslet, Elementary Number Theory, McGraw-Hill, New York 1939. (1939) 
  5. J. Slavutskij, Generalized Voronoi's congurence and the number of classes of ideals of an imaginary quadratic field II, (Russian), Izv. Vyšš. Učebn. Zavedenij, Math. 4 (53) (1966), 118-126. (1966) MR0213328
  6. H. S. Vandiver, 10.2307/2007115, Ann. Math. 18 (1917), 105-114. (1917) MR1503591DOI10.2307/2007115
  7. H. S. Vandiver, 10.1215/S0012-7094-37-00345-4, Duke Math. J. 3 (1937), 569-584. (1937) MR1546011DOI10.1215/S0012-7094-37-00345-4
  8. G. F. Voronoi, On Bernoulli numbers, (Russian), Commen. Charkov Math. Soc. 2 (1890), 129-148; or in Collected Papers, Vol. I, Publ. House Of the Ukrainian Acad. Sci., Kiev 1952. (1952) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.